Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 27, 2014, 11:03 AM EDT for DeSoto County, Florida. It took effect at Sep 29, 2014, 8:00 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2014, 11:03 AM EDT (15:03 UTC)
- In effect from
- Sep 29, 2014, 8:00 AM EDT
- Expired
- Oct 2, 2014, 8:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 75 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at SR 70 Arcadia (ARCF1). The gauge peaked at 11.59 ft at Oct 2, 2014, 10:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02296750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
616
WGUS42 KTBW 271503
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1103 AM EDT SAT SEP 27 2014
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE PEACE RIVER AT ARCADIA
AND THE HORSE CREEK NEAR ARCADIA...
.HEAVY RAIN FROM YESTERDAY AND ADDITIONAL RAIN EXPECTED TODAY WILL BRING
WATER LEVELS UP ON THE PEACE RIVER AND HORSE CREEK PAST FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-280403-
/O.NEW.KTBW.FL.W.0013.140929T1200Z-141002T1200Z/
/ARCF1.1.ER.140929T1200Z.140930T1800Z.141002T0600Z.NO/
1103 AM EDT SAT SEP 27 2014
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE PEACE RIVER AT ARCADIA
* FROM MONDAY MORNING UNTIL THURSDAY MORNING.
* AT 10 AM SATURDAY THE STAGE WAS...9.1 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD
AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PEACE
ARCADIA 11 9.1 SAT 10 AM 10.4 11.0 11.2 11.2 10.9
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-280403-
/O.NEW.KTBW.FL.W.0014.140929T0600Z-140930T0600Z/
/ARHF1.1.ER.140929T0600Z.140929T1200Z.140930T0000Z.NO/
1103 AM EDT SAT SEP 27 2014
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE HORSE CREEK NEAR ARCADIA
* FROM LATE SUNDAY NIGHT UNTIL LATE MONDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS...9.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING
AND CONTINUE TO RISE TO NEAR 12.1 FEET BY MONDAY EARLY AFTERNOON.THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...THE ACCESS ROAD TO HIDDEN ACRES IS IMPASSABLE.
* IMPACT...AT 11.0 FEET...SECONDARY ROADS IN HIDDEN ACRES AND ROYAL PALM BEGIN
TO FLOOD.
* IMPACT...AT 10.5 FEET...TWO HOMES BECOME ISOLATED.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
HORSE CREEK
ARCADIA 12 9.2 SAT 10 AM 10.5 12.1 11.9 11.6 11.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$2 follow-up statements
762
WGUS82 KTBW 271538
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1138 AM EDT SAT SEP 27 2014
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE MANATEE RIVER NEAR
MYAKKA HEAD AND AT RYE BRIDGE...THE ALAFIA RIVER AT LITHIA AND THE LITTLE
MANATEE RIVER AT WIMAUMA...THE MYAKKA RIVER AT THE MYAKKA RIVER STATE
PARK...THE PEACE RIVER AT ARCADIA AND THE HORSE CREEK NEAR ARCADIA...
.A GENERALLY RAINY PERIOD OVER THE LAST FEW WEEKS COMBINED WITH FRIDAYS
VERY HEAVY RAIN PROMPTED MOST RIVERS AND CREEKS TO FLOOD. HEAVY RAIN IS
EXPECTED AGAIN TODAY AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR MUCH
OF SOUTHWEST AND SOUTH CENTRAL FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-281538-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-140930T0834Z/
/MKHF1.2.ER.140926T2344Z.140928T0600Z.140930T0234Z.NO/
1138 AM EDT SAT SEP 27 2014
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL LATE MONDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET AFTER MIDNIGHT TONIGHT.
THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY NIGHT.
* IMPACT...AT 15.0 FEET...LOW SECTIONS OF STATE ROAD 64 START TO FLOOD.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET
ON SEP 26 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
MYAKKA HEAD 11 14.5 SAT 10 AM 15.0 12.8 9.8 7.8 6.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC081-281538-
/O.EXT.KTBW.FL.W.0011.000000T0000Z-140929T1500Z/
/RYEF1.1.ER.140927T1345Z.140929T0000Z.140929T0900Z.NO/
1138 AM EDT SAT SEP 27 2014
...FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER AT RYE BRIDGE
* FROM THIS AFTERNOON THROUGH MONDAY MORNING.
* AT 10 AM SATURDAY THE STAGE WAS 11.0 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY SUNDAY EVENING. THE RIVER IS
EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 11.7 FEET...WATER REACHES THE FOUNDATION OF THE FIRST HOUSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.0 FEET
ON SEP 25 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
RYE BRIDGE 11 11.0 SAT 10 AM 11.2 10.9 6.7 5.2 3.4
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
FLC057-281538-
/O.EXT.KTBW.FL.W.0012.140928T0200Z-141001T0600Z/
/LITF1.1.ER.140928T0200Z.140929T0000Z.141001T0000Z.NO/
1138 AM EDT SAT SEP 27 2014
...FLOOD WARNING CONTINUES FOR
THE ALAFIA RIVER AT LITHIA
* FROM TONIGHT THROUGH LATE TUESDAY NIGHT.
* AT 11 AM SATURDAY THE STAGE WAS 12.1 FEET AND RISING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO
RISE TO NEAR 13.7 FEET BY EARLY MONDAY MORNING. THE RIVER IS EXPECTED TO
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...RIVER DRIVE AND SQUIRREL RUN WAY DOWNSTREAM OF
STATE ROAD 640 ARE COMPLETELY COVERED BY WATER. ONE HOME BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...WATER BEGINS TO AFFECT RIVER DRIVE AND SQUIRREL RUN
WAY DOWNSTREAM OF STATE ROAD 640.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET
ON AUG 29 2012.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
ALAFIA
LITHIA 13 12.1 SAT 11 AM 13.4 13.7 13.3 12.5 11.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-281538-
/O.EXT.KTBW.FL.W.0009.140928T0846Z-141002T0112Z/
/WIMF1.1.ER.140928T0846Z.140929T1800Z.141001T1912Z.NO/
1138 AM EDT SAT SEP 27 2014
...FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM EARLY SUNDAY THROUGH WEDNESDAY EVENING.
* AT 11 AM SATURDAY THE STAGE WAS 7.8 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AND
CONTINUE TO RISE TO NEAR 14.4 FEET BY MONDAY EARLY AFTERNOON. THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 14.5 FEET...FLOODING OF SEVERAL HOUSES BEGINS NEAR 32ND
AND 33RD STREETS IN RUSKIN.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF
14.3 FEET ON SEP 26 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 7.8 SAT 11 AM 11.7 14.3 13.9 11.6 9.8
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC115-281538-
/O.CON.KTBW.FL.W.0008.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.140926T2121Z.140928T0000Z.000000T0000Z.NO/
1138 AM EDT SAT SEP 27 2014
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE.
* AT 10 AM SATURDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET BY SUNDAY MORNING AND
THEN HOLD STEADY.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA RIVER STATE PARK IS CLOSED.
* IMPACT...AT 8.0 FEET...THE MAIN ROAD AT MYAKKA STATE PARK FLOODS.
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS AT MYAKKA
STATE PARK FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
OF 7.2 FEET ON SEP 9 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MYAKKA
MYAKKA RIVE 7 7.5 SAT 10 AM 7.6 7.6 7.5 7.4 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-281538-
/O.CON.KTBW.FL.W.0013.140929T1200Z-141002T1200Z/
/ARCF1.1.ER.140929T1200Z.140930T1800Z.141002T0600Z.NO/
1138 AM EDT SAT SEP 27 2014
THE FLOOD WARNING CONTINUES FOR
THE PEACE RIVER AT ARCADIA
* FROM MONDAY THROUGH THURSDAY.
* AT 10 AM SATURDAY THE STAGE WAS 9.1 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 11.3 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE AROUND THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD
AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
OF 11.1 FEET ON JUL 30 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PEACE
ARCADIA 11 9.1 SAT 10 AM 10.4 11.0 11.2 11.2 10.9
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-281538-
/O.CON.KTBW.FL.W.0014.140929T0600Z-140930T0600Z/
/ARHF1.1.ER.140929T0600Z.140929T1200Z.140930T0000Z.NO/
1138 AM EDT SAT SEP 27 2014
THE FLOOD WARNING CONTINUES FOR
THE HORSE CREEK NEAR ARCADIA
* FROM EARLY MONDAY MORNING THROUGH LATE MONDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS 9.2 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING
AND CONTINUE TO RISE TO NEAR 12.1 FEET BY MONDAY EARLY AFTERNOON. THE
RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...THE ACCESS ROAD TO HIDDEN ACRES IS IMPASSABLE.
* IMPACT...AT 11.0 FEET...SECONDARY ROADS IN HIDDEN ACRES AND ROYAL PALM
BEGIN TO FLOOD.
* IMPACT...AT 10.5 FEET...TWO HOMES BECOME ISOLATED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET
ON SEP 26 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
HORSE CREEK
ARCADIA 12 9.2 SAT 10 AM 10.5 12.1 11.9 11.6 11.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$480
WGUS82 KTBW 280047
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
847 PM EDT SAT SEP 27 2014
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MYAKKA RIVER AT MYAKKA STATE
PARK...THE MANATEE RIVER AT MYAKKA HEAD...THE MANATEE RIVER AT RYE
BRIDGE...THE LITTLE MANATEE RIVER AT WIMAUMA AND THE ALAFIA RIVER AT LITHIA.
THE FLOOD WARNINGS FOR THE PEACE RIVER AND HORSE CREEK AT ARCADIA HAVE BEEN
CANCELLED AS FLOODING IS NO LONGER EXPECTED. THEY WILL CONTINUE TO BE
MONITORED HOWEVER FOR ANY FLOODING THREAT.
.RECENT HEAVY RAIN HAS PROMPTED MOST RIVERS AND CREEKS TO FLOOD. A HEAVY RAIN
THREAT IS EXPECTED TO CONTINUE AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR MUCH
OF SOUTHWEST AND SOUTH CENTRAL FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-281347-
/O.EXT.KTBW.FL.W.0012.140928T0045Z-140930T0300Z/
/LITF1.1.ER.140927T2255Z.140928T1200Z.140929T2100Z.NO/
847 PM EDT SAT SEP 27 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE ALAFIA RIVER AT LITHIA
* UNTIL MONDAY EVENING
* AT 08 PM SATURDAY THE STAGE WAS 13.1 FEET
* FLOOD STAGE IS 13.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY TOMORROW MORNING. THE
RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...RIVER DRIVE AND SQUIRREL RUN WAY DOWNSTREAM OF STATE
ROAD 640 ARE COMPLETELY COVERED BY WATER. ONE HOME BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON AUG
29
2012.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
ALAFIA
LITHIA 13 13.1 SAT 08 PM 13.6 13.3 12.6 11.9 11.4
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-281347-
/O.EXT.KTBW.FL.W.0009.140928T0600Z-141001T1330Z/
/WIMF1.1.ER.140928T0600Z.140929T1200Z.141001T0730Z.NO/
847 PM EDT SAT SEP 27 2014
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM AFTER MIDNIGHT TOMORROW THROUGH WEDNESDAY MORNING
* AT 08 PM SATURDAY THE STAGE WAS 10.3 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW
AND
CONTINUE TO RISE TO NEAR 13.6 FEET BY MONDAY MORNING.THE RIVER IS EXPECTED TO
FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP
26
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 10.3 SAT 08 PM 11.7 13.6 12.3 10.7 9.6
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-281347-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-140930T0112Z/
/MKHF1.1.ER.140926T2344Z.140927T1445Z.140929T1912Z.NO/
847 PM EDT SAT SEP 27 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL MONDAY EVENING
* AT 08 PM SATURDAY THE STAGE WAS 14.0 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW SECTIONS OF STATE ROAD 64 START TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP
26
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
MYAKKA HEAD 11 14.0 SAT 08 PM 14.1 11.4 9.7 8.1 6.8
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC081-281347-
/O.EXT.KTBW.FL.W.0011.000000T0000Z-140929T0000Z/
/RYEF1.1.ER.140927T1345Z.140927T1700Z.140928T1800Z.NO/
847 PM EDT SAT SEP 27 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE MANATEE RIVER AT RYE BRIDGE
* FROM TOMORROW MORNING THROUGH SUNDAY EVENING
* AT 08 PM SATURDAY THE STAGE WAS 10.9 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.7 FEET...WATER REACHES THE FOUNDATION OF THE FIRST HOUSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.2 FEET ON JUN 9
2012.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
RYE BRIDGE 11 10.9 SAT 08 PM 11.0 10.2 6.6 4.5 3.6
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
FLC115-281347-
/O.CON.KTBW.FL.W.0008.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.140926T2121Z.140928T1800Z.000000T0000Z.NO/
847 PM EDT SAT SEP 27 2014
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 08 PM SATURDAY THE STAGE WAS 7.8 FEET
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.0 FEET BY TOMORROW EARLY AFTERNOON
THEN BEGIN FALLING.
* IMPACT...AT 8.0 FEET...THE MAIN ROAD AT MYAKKA STATE PARK FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 9
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MYAKKA
MYAKKA RIVE 7 7.8 SAT 08 PM 7.9 8.0 7.9 7.7 7.6
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-280117-
/O.CAN.KTBW.FL.W.0013.000000T0000Z-141002T1200Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM EDT SAT SEP 27 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PEACE RIVER AT ARCADIA
* UNTIL THURSDAY MORNING
* AT 08 PM SATURDAY THE STAGE WAS 9.4 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUL
30
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PEACE
ARCADIA 11 9.4 SAT 08 PM 9.8 10.4 10.6 10.4 10.1
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-280117-
/O.CAN.KTBW.FL.W.0014.000000T0000Z-140930T0600Z/
/ARHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM EDT SAT SEP 27 2014
THE FLOOD WARNING IS CANCELLED FOR
THE HORSE CREEK NEAR ARCADIA
* UNTIL LATE MONDAY NIGHT
* AT 08 PM SATURDAY THE STAGE WAS 9.8 FEET
* FLOOD STAGE IS 12.0 FEET
* IMPACT...AT 11.0 FEET...SECONDARY ROADS IN HIDDEN ACRES AND ROYAL PALM BEGIN
TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON SEP
26
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
HORSE CREEK
ARCADIA 12 9.8 SAT 08 PM 9.5 11.2 11.1 10.8 10.4
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 27, 9:43 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 27, 9:43 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
943 AM EDT SAT SEP 27 2014
...A FLOOD WATCH CONTINUES TODAY...
.SHORT TERM (TODAY)...
LOCAL MESOSCALE ANALYSIS THIS MORNING SHOWS: RIDGING ALOFT BUT
WITH A WEAKNESS IN THE PATTERN NORTH OF THE BAHAMAS...A FRONTAL
BOUNDARY/TROUGH ALIGNED ACROSS FL FROM THE SOUTHWEST TO THE
NORTHEAST...AND DEEP LAYER MOISTURE. THE 10Z-12Z AREA RAOBS HAD
PWAT VALUES IN THE 2.1-2.3 INCH RANGE FOR THE MOST PART. THE
EXCEPTIONS WERE TAE AND NASSAU IN THE BAHAMAS WHICH WERE BOTH NEAR
1.9.
CURRENTLY THERE ARE ONLY SOME CLOUDS AND NO RAIN ACROSS THE AREA.
HOWEVER LIKE THE PAST COUPLE OF DAYS EXPECT BOTH TO BEGIN
INCREASING WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BY
LATE AFTERNOON. THE RECENT RAINFALL HAS REDUCED THE RUN-OFF
CAPACITY FOR MANY AREAS...WITH A FLOOD WATCH FOR MUCH OF WEST
CENTRAL FL. FORECASTS LOOK GOOD WITH NO UPDATES PLANNED.
.AVIATION...
27/12Z-28/12Z. SCT-BKN VFR CIGS WITH VCNTY TSRA AND CB IN A 27/17Z
TO 28/02Z WINDOW. LIGHT NE WINDS BECOME EAST AND SE AT 10KT OR LESS.
&&
.MARINE...
LITTLE CHANGE FROM YESTERDAY AS A SURFACE TROUGH REMAINS IN PLACE
OVER THE EASTERN GULF WATERS AND DEEP TROPICAL MOISTURE REMAINS OVER
THE STATE. SCATTERED TO NUMEROUS THUNDERSTORMS OVER THE FLORIDA EAST
COAST WILL MOVE SLOWLY WEST AND BE A THREAT TO THE GULF COASTAL
WATERS TOWARD THE LATE AFTERNOON AND EVENING HOURS. LIGHT OFFSHORE
WINDS AGAIN TODAY WITH A MILD SEA BREEZE AFFECT FOR THE SECOND HALF
OF THE DAY. THE MAIN HAZARDS WILL CONTINUE TO BE HIGHER WINDS AND
SEAS IN THE VICINITY OF THUNDERSTORMS. THE WEATHER ON SUNDAY WILL
TURN A BIT DRIER AND A ONLY A FEW SCATTERED STORMS WILL BE OVER THE
WATERS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR COASTAL HILLSBOROUGH-
COASTAL MANATEE-COASTAL PASCO-COASTAL SARASOTA-DESOTO-
HARDEE-HIGHLANDS-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND PASCO-INLAND SARASOTA-PINELLAS-POLK.
GULF WATERS...NONE.
&&
SHORT TERM/AVIATION...09/RUDE
MARINE...007/DOUGHERTY
DECISION SUPPORT...24/HUBBARDHazardous weather outlook, Sep 27, 4:57 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 457 AM EDT SAT SEP 27 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-280900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 457 AM EDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...PRIMARILY THIS AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT LIGHTNING STRIKES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS TODAY. HEAVY RAIN IS CAPABLE OF FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GARCIA
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 9:13 PM EDT | Flood Watch | TBW | DeSoto, Hardee, Highlands, Hillsborough, Manatee, Pasco and 3 more | 24 hr |
| Sep 26, 9:34 PM EDT | River Flood Warning | TBW | Manatee | 4 days |
| Sep 26, 9:34 PM EDT | River Flood Warning | TBW | Hillsborough | 7 days |
| Sep 27, 11:03 AM EDT | River Flood Warning | TBW | DeSoto | 63 hr |
| Sep 27, 4:17 PM EDT | Areal Flood Advisory | TBW | Manatee | 118 min |
| Sep 27, 5:53 PM EDT | Special Weather Statement | TBW | Manatee | 37 min |
| Sep 27, 6:14 PM EDT | Areal Flood Advisory | TBW | Pinellas | 91 min |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.